By Topic

Delay-dependent guaranteed cost control for uncertain discrete-time systems with delay

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Chen, W.-H. ; Dept. of Control Sci. & Eng., Huazhong Univ. of Sci. & Technol., Wuhan, China ; Guan, Z.-H. ; Lu, X.

A guaranteed cost control problem for a class of discrete-time linear state-delayed systems with norm-bounded uncertainties is considered. Attention is focused on the design of memoryless state feedback controllers such that the resulting closed-loop system is asymptotically stable and an adequate level of performance is also guaranteed. By using a descriptor model transformation of the system and Moon's inequality for bounding cross terms, new delay-dependent sufficient conditions for the existence of the guaranteed cost controller are presented in terms of linear matrix inequalities. Three numerical examples are given which show that the proposed method can even produce a lower guaranteed cost than the delay-independent methods.

Published in:

Control Theory and Applications, IEE Proceedings -  (Volume:150 ,  Issue: 4 )